Alert archive / Nebraska / Red Flag Warnings in 2010
Red Flag Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Mar 30, 2010, 3:09 AM MDT for 26 counties in Nebraska. It took effect at Mar 30, 2010, 9:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 3:09 AM MDT (09:09 UTC)
- In effect from
- Mar 30, 2010, 9:00 AM MDT
- Expired
- Mar 30, 2010, 6:20 PM MDT
- In force
- 9 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3911 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175 WWUS83 KLBF 300909 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 409 AM CDT TUE MAR 30 2010 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TODAY AND EARLY THIS EVENING... .AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BEGINS TO BREAK DOWN... VERY WARM TEMPERATURES WILL OCCUR AGAIN TODAY. HIGH TEMPERATURES OF 80 TO 85 DEGREES WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT ACROSS ZONE 209 AND BELOW 15 PERCENT ACROSS ALL REMAINING ZONES. BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOW RELATIVE HUMIDITIES AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. NEZ210-310100- /O.UPG.KLBF.FW.A.0001.100330T1800Z-100331T0100Z/ /O.NEW.KLBF.FW.W.0002.100330T1500Z-100331T0100Z/ FRENCHMAN BASIN- 409 AM CDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...210 BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 15 PERCENT AND DRY FUELS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ANY FIRES WHICH MAY DEVELOP... WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET...ALLOWING RELATIVE HUMIDITIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ204-206-208-209-219-310100- /O.NEW.KLBF.FW.W.0002.100330T1500Z-100331T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-LOESS PLAINS- 409 AM CDT TUE MAR 30 2010 /309 AM MDT TUE MAR 30 2010/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208...209...219 BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH FREQUENT GUSTS TO 25 MPH ARE LIKELY. THE WINDS...COMBINED WITH LOWEST RELATIVE HUMIDITIES BELOW 20 PERCENT IN ZONE 209...AND 15 PERCENT FOR ALL REMAINING ZONES...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WITH DRY FUELS...ANY FIRES WHICH MAY DEVELOP...WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDITIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ KAR
3 follow-up statements
324 WWUS83 KLBF 302030 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT TUE MAR 30 2010 ...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH EARLY EVENING... .RELATIVE HUMIDITY IN THE SINGLE DIGITS TO LOWER TEENS ACROSS MUCH OF WESTERN NEBRASKA WILL KEEP THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS IN PLACE THROUGH EARLY EVENING...AS WINDS OCCASIONALLY GUST UP TO 25 MPH. NEZ204-206-208>210-219-310100- /O.CON.KLBF.FW.W.0002.000000T0000Z-100331T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 330 PM CDT TUE MAR 30 2010 /230 PM MDT TUE MAR 30 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208...209...210...219 THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208...209...219 BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS UP TO 25 MPH WILL BE POSSIBLE THROUGH EARLY THIS EVENING. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WITH DRY FUELS...ANY FIRES WHICH MAY DEVELOP...WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDIFIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 13
117 WWUS83 KLBF 302032 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT TUE MAR 30 2010 ...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH EARLY EVENING... .RELATIVE HUMIDITY IN THE SINGLE DIGITS TO LOWER TEENS ACROSS MUCH OF WESTERN NEBRASKA WILL KEEP THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS IN PLACE THROUGH EARLY EVENING...AS WINDS OCCASIONALLY GUST UP TO 25 MPH. NEZ204-206-208>210-219-310100- /O.CON.KLBF.FW.W.0002.000000T0000Z-100331T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 332 PM CDT TUE MAR 30 2010 /232 PM MDT TUE MAR 30 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS... THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208...209...210...219 THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208...209...210...219 THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208...209...219 BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH OCCASIONAL GUSTS UP TO 25 MPH WILL BE POSSIBLE THROUGH EARLY THIS EVENING. THESE WINDS...COMBINED WITH RELATIVE HUMIDITIES IN THE SINGLE DIGITS TO LOWER TEENS...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WITH DRY FUELS...ANY FIRES WHICH MAY DEVELOP...WILL GROW VERY QUICKLY UNDER THESE CONDITIONS. TEMPERATURES WILL BEGIN TO FALL TOWARD SUNSET... ALLOWING RELATIVE HUMIDIFIES TO RECOVER ABOVE CRITICAL THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 13
148 WWUS83 KLBF 310020 RFWLBF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 720 PM CDT TUE MAR 30 2010 .TEMPERATURES HAVE BEGUN TO FALL INTO THE UPPER 60S AND LOWER 70S...ALLOWING RELATIVE HUMIDITIES TO RECOVER TO 20 TO 30 PERCENT. WINDS HAVE DIED DOWN AS WELL. MAXIMUM RELATIVE HUMIDITIES WILL RECOVER TO 65 TO 75 PERCENT OVERNIGHT TONIGHT. NEZ204-206-208>210-219-310130- /O.CAN.KLBF.FW.W.0002.000000T0000Z-100331T0100Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 720 PM CDT TUE MAR 30 2010 /620 PM MDT TUE MAR 30 2010/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE RED FLAG WARNING. THE RED FLAG WARNING INCLUDED THE FOLLOWING FIRE WEATHER ZONES: IN NEBRASKA...204...206...208...209...210...219 RELATIVE HUMIDITIES HAVE RECOVERED TO 20 TO 30 PERCENT OVER THE LAST HOUR AND WILL RECOVER FURTHER TO 65 TO 75 PERCENT TOWARD WEDNESDAY MORNING. $$ CLB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Mar 30, 2:54 AM MDT, 15 minutes earlier.
Area forecast discussion, Mar 30, 2:54 AM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT TUE MAR 30 2010 .DISCUSSION... WARM RIDGE TO BRING SUMMER LIKE TEMPERATURES TO THE REGION TODAY. VERY DRY AIR AND MILD MORNING SO FAR...EVIDENT BY DEW PTS STILL IN THE 20S WHILE TEMPS ONLY HAVING DROPPED TO AROUND 50 SO FAR. BKN CIRRUS DECK AIDING IN TEMPS STAYING MILD THIS MORNING. TODAY EVEN WITH HIGH CIRRUS OVERHEAD...TEMPS TO SOAR ABOVE 80 FOR MOST LOCATIONS. HOWEVER RH VALUES FALLING TO CRITICALLY LOW LEVELS THIS AFTERNOON BRINGING DANGEROUS FIRE WEATHER CONDITIONS AGAIN. GOING TO HOIST A RED FLAG WARNING ACROSS THE AREA...ALTHOUGH WINDS ARE MARGINAL. SEE FIRE WEATHER DISCUSSION BELOW FOR MORE. COLD FRONT LOCATED OVER WRN MT AND ID THIS MORNING...AND WILL SLOWLY PUSH THIS WAY. MEANWHILE THIS WILL FORCE THE WARM RIDGE TO THE EAST. BY TOMORROW MORNING FRONT WILL BE KNOCKING ON OUR DOOR. BY AFTERNOON...FRONT INTO NW NEB...WITH GROWING CONFIDENCE ON LOCATION AS THE NAM AND GFS IN BETTER AGREEMENT ALONG WITH SUPPORT FROM SOME OF THE ENSEMBLES . HIGHS WELL AHEAD OF THE FRONT STILL GOING TO APPROACH 80 DEGREES. HOWEVER...TEMP SPREAD ACROSS THE FRONT WILL BE 10 TO 20 DEGREES. THUS HIGHS TOMORROW VERY DEPENDENT ON LOCATION OF THE FRONT BY MIDDAY AND NEED TO BE MONITORED CLOSELY. BY TOMORROW NIGHT FRONT STALLS OVER CENTRAL/EASTERN NEB. WEAK ISENTROPIC LIFT DEVELOPS OVER NW ZONES...POST FRONTAL...WITH A CHANCE FOR SOME RAIN SHOWERS. PRECIP WILL BE SLOW TO PUSH EAST...AS A SURFACE LOW LIFTS NE ALONG THE BOUNDARY. THURSDAY INSTABILITY GROWS...WITH NEGATIVE LI/S AND A COUPLE HUNDRED J/KG OF CAPE DEVELOP OVER SW AND CENTRAL NEB. WILL CONTINUE TO MENTION THUNDER THURSDAY NIGHT. MEANWHILE...COOLER AIR SLIDES INTO THE NW...WITH GOOD AGREEMENT FOR 850 MB TEMPS TO DROP BELOW ZERO. HAVE A MENTION OF SNOW...HOWEVER SHOULD BE LIGHT...AND AN INCH AT BEST ON GRASSY SURFACES. SYSTEM FINALLY PUSHES EAST BY FRIDAY...HOWEVER COOLER AIR MASS TO KEEP HIGHS DOWN FOR FRIDAY. THEN A RIDGE BUILDS OVER THE WEST AGAIN...WITH DRY CONDITIONS AND A REBOUND OF TEMPS BACK ABOVE NORMAL...INTO THE UPPER 50S AND 60S FOR THE EASTER WEEKEND. && .AVIATION... VFR CONDITIONS WILL PREVAIL FOR KLBF AND KVTN THROUGH REMAINDER OF 06Z TAF CYCLE. CURRENT BKN CIRRUS SHOULD PERSIST THROUGH 17Z..THEN SCT TO AT TIMES BKN INTO THE AFT/EVENING. WINDS FROM 17Z-01Z GENERALLY 24010G20KTS AT KVTN AND 18010G18KTS AT KLBF TO QUICKLY DECOUPLE THEREAFTER. && .FIRE WEATHER... AS UPPER RIDGE AXIS MIGRATES EAST INTO IOWA AND MO BY LATE THIS AFTN...UPPER RIDGE WILL BREAK DOWN A BIT ACROSS WRN NEBR. ANOTHER VERY WARM DAY WITH HIGHS FROM 80 TO 85. LOW DEW POINTS IN THE LOWER TO MID 20S WEST OF AN ANW THROUGH LBF LINE AND UPPER 20S TO LOWER 30S EAST OF THIS LINE WILL RESULT IN MINIMUM RELATIVE HUMIDITIES OF 15 TO 20 PERCENT FOR ZONE 209 (LOUP RIVER ZONE) AND BELO W 15 PERCENT FOR ALL REMAINING ZONES. THUS...MIN RH VALUES ARE SUFFICIENT FOR RED FLAG WARNING ALL ZONES. IT SHOULD BE NOTED THAT DEW POINTS HAVE BEEN FALLING BELOW FCST VALUES THE PAST FEW DAYS AND THIS MAY OCCUR AGAIN TODAY. BREEZY SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH ARE LIKELY AT TIMES IN ALL ZONES EXCEPT 210(FRENCHMAN BASIN ZONE) WHERE WINDS OF 10 TO 15 MPH TO OCCUR. STILL...EXPECT GUST POTENTIAL TO 25 MPH IN THIS ZONE HOWEVER. WIND CRITERIA MAY BE MARGINAL AT TIMES IN ALL ZONES...ALTHOUGH EXPECT CRITERIA SHOULD BE REACHED FOR AT LEAST A FEW HOURS. WILL BEGIN RED FLAG WARNING AT 15Z AND END AT 01Z. FIRE WEATHER CONCERNS WILL PERSIST WEDNESDAY ALTHOUGH SFC FRONT WILL SAG SOUTH TO NEAR THE NEBR-KS BORDER WITH NORTHEAST WINDS...COOLER HIGHS IN THE UPPER 60S NORTHWEST TO UPPER 70S FAR SOUTHEASTERN AREAS. THESE TEMPERATURES ALONG WITH HIGHER DEW POINTS IN THE UPPER 20S TO MID 30S SHOULD BE SUFFICIENT TO AVOID CRITICAL CONDITIONS FROM BEING REACHED. && .CLIMATE... FORECAST HIGHS ARE IN THE LOWER 80S TODAY...SOME 20 TO 30 DEGREES ABOVE NORMAL FOR THE LAST FEW DAYS OF MARCH. RECORDS ACROSS THE REGION INCLUDE 87 DEGREES AT NORTH PLATTE...92 AT BROKEN BOW...AND 88 AT IMPERIAL...HOWEVER VALENTINE IS ONLY 85 DEGREES AND MAY BE IN JEOPARDY. HIGHS ON WEDNESDAY COOL INTO THE UPPER 70S FOR LBF...BBW AND IML...WHILE VTN LIKELY TO STRUGGLE TO REACH 70...THUS RECORDS LOOK SAFE FOR WEDNESDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR NEZ204-206-208>210-219. && DISCUSSION/CLIMATE...MASEK AVIATION/FIRE WEATHER...ROBERG
Hazardous weather outlook, Mar 29, 2:20 PM MDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT MON MAR 29 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-301100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT MON MAR 29 2010 /220 PM MDT MON MAR 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL EXISTS FOR EXTREME FIRE DANGER IN FAR SOUTHWESTERN NEBRASKA TUESDAY AFTERNOON. LOW RELATIVE HUMIDIITIES AND SOME GUSTY SOUTHWESTERLY WINDS MAY PRODUCE CRITICAL FIRE DANGER TUESDAY AFTERNOON. A RED FLAG WATCH HAS BEEN ISSUED FOR PERKINS...CHASE...HAYES AND SOUTHWESTERN LINCOLN COUNTY. THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT EAST OF A LINE FROM IMPERIAL TO SPRINGVIEW. AT THIS TIME NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
Nearby
Red Flag Warnings in Nebraska, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.